# SDR DALA2023071005579

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,289 hours, 32,732 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 CORROSION ON BEAM BOX STA 1660 TO 1681.8 RBL 52 IT IS OUT OF LIMITS. ORIGINAL THICKNESS IS 0.071IN AND MINIMUM REMAINING THICKNESS ON STA 1660 TO 1681.8 BOTH AT RBL 52 IS 0.038IN. CORRECTIVE ACTION: SUMMARY OF NRC 00744: BEAM BOX STA 1660 TO 1681.8 RBL 52 WAS REPLACED PER B757-200 SRM. (2855571)
